# SDR SWIA201540875

- Difficulty date: February 22, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Gouged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT HAS GOUGES AT BOTTOM INBD TRACK.  C-CHECK, REPAIRED PILOT SEAT GOUGES AT BOTTOM OF INBD TRACK IAW STS EA.
